# SDR RRXA98028

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 656174759
- Condition: Corrosion
- Location: Lt Hor Stab Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT SIDE HORIZONTAL STAB UPPER TE PANEL CORRODED BEYOND LIMITATIONS IAW DC-8 SRM.  FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIR IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04197.
